| Lot Number |
5046243014 70 05:05 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
Event or Problem Description
The string breaks- tampon [device breakage].Case narrative: consumer reported via e-mail that the tampon string breaks.No injury reported.
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
Event or Problem Description
The string breaks- tampon [device breakage].Probable manufacturing cause [manufacturing issue].Case narrative: consumer reported via e-mail that the tampon string breaks.No injury reported.